Journal of Applied Mathematics and Physics

Vol.4 No.8(2016), Paper ID 69598, 7 pages

DOI:10.4236/jamp.2016.48148

 

Rigorous Coupled-Wave Approach for Sandwich Gratings

 

Xuehui Xiong, Ping Lu

 

School of Physics and Information Engineering, Jianghan University, Wuhan, China
School of Optical and Electronic Information, Huazhong University of Science and Technology, Wuhan, China

 

Copyright © 2016 Xuehui Xiong, Ping Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Xiong, X. and Lu, P. (2016) Rigorous Coupled-Wave Approach for Sandwich Gratings. Journal of Applied Mathematics and Physics, 4, 1439-1445. doi: 10.4236/jamp.2016.48148.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.